Parry Syllogisms

Notre Dame Journal of Formal Logic 40 (3):414-419 (1999)
Parry discusses an extension of Aristotle's syllogistic that uses four nontraditional quantifiers. We show that his conjectured decision procedure for validity for the extended syllogistic is correct even if syllogisms have more than two premises. And we axiomatize this extension of the syllogistic
Keywords non-traditional quantifiers  extension of Aristotle's syllogistic
Categories (categorize this paper)
DOI 10.1305/ndjfl/1022615619
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive Fred Johnson, Parry Syllogisms
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Fred Johnson (1997). Extended Gergonne Syllogisms. Journal of Philosophical Logic 26 (5):553-567.
Colwyn Williamson (1988). How Many Syllogisms Are There? History and Philosophy of Logic 9 (1):77-85.
Fred Johnson (1989). Models for Modal Syllogisms. Notre Dame Journal of Formal Logic 30 (2):271-284.
Fred Johnson (1994). Syllogisms with Fractional Quantifiers. Journal of Philosophical Logic 23 (4):401 - 422.

Monthly downloads

Added to index


Total downloads

13 ( #189,657 of 1,725,169 )

Recent downloads (6 months)

6 ( #110,379 of 1,725,169 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.